# SDR MASA200600683

- Difficulty date: March 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 27,939 hours, 24,116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7304 IAD - THE CREW REPORTED THE MAIN ENTRY DOOR HARD TO OPEN.  THE DOOR WAS LUBRICATED AND OPERATED NORMALLY.
